MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*

SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA. SOL-MILLENNIUM; SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*
Model Number TW160072IMLD
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 12/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No samples were returned by the customer for analysis, therefore the defect could not be confirmed.However, for continuous improvement, scar (b)(4) was initiated at the manufacturing site to track the investigation and application of corrective actions associated with the event.Planned corrective action includes the implementation of a new "assemble condition inspection" machine to verify proper assembly of components.
 
Event or Problem Description
"customer complaint no: (b)(4).Customer reported that the needle retracted automatically, causing a needlestick injury to a hospital nurse.Additionally, the complaint frequency for this batch is excessively high, and a full batch replacement is required.Customer complaint no: (b)(4).Customer reported that when first opened and used, the needle suddenly retracted, causing the nursing staff to almost experience a needlestick injury.".
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct report type - adverse event and product problem provided in the initial mdr.The previously reported was incorrect.The correct report type is product problem only.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE 10ML LUER LOCK SAFETY SYRINGE W/EXCH NEEDLE 21G*
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC., CHICAGO, IL, USA.
311 s wacker dr, suite 4100
chicago IL
Manufacturer (Section G)
ZHEJIANG LONGDE PHARMACEUTICAL CO., LTD.
no.501, shunfeng rd.
hangzhou, zhejiang 31110 6
CH   311106
Manufacturer Contact
jarryd franklin
no. 501, shunfeng rd.,
linping district
311106 hangzhou, zhejiang,, IL 
CH  
MDR Report Key22106380
Report Number3014312726-2025-00091
Device Sequence Number8232562
Product Code MEG
UDI-Device Identifier00818392015041
UDI-Public(01)00818392015041(10)04402055,04405087
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other,Inspection
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTW160072IMLD
Device Lot Number04402055 ,04405087
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/25/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/03/2025
08/14/2025
04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown